# SDR ABXA2025010906

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 99,864 hours, 36,206 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT  DURING ENGINE #2 START WITH AUTO SELECTED, START VALVE LIGHT ILLUMINATED BUT NO ROTATION.AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC . MTX DEFERRED THE #2 START VALVE IAW MEL ABX-80-00-2-1. . AC REMAINS ETOPS 180 AND RETURNED AC TO SERVICE.
